Affordable Access

Access to the full text

On the First Curve in the FučiK Spectrum with Weights for a Mixed p-Laplacian

Authors
Type
Published Article
Journal
International Journal of Mathematics and Mathematical Sciences
Publisher
Hindawi Limited
Publication Date
Jan 27, 2007
Volume
2007
Pages
1–13
Identifiers
DOI: 10.1155/2007/57607
OAI: oai:hindawi.com:10.1155/2007/57607
Source
Hindawi
Language
English
License
Green
External links

Abstract

We show the existence of a first curve in the Fučik spectrum with weights for the p-Laplacian under mixed boundary conditions. We also study the asymptotic behavior of this first curve.

Report this publication

Statistics

Seen <100 times